# SDR DJX2004F00000

- Difficulty date: July 24, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N946CE
- Make and model: Beech B200
- Aircraft serial: BB1728
- Engine: Pwa PT6*
- System (JASC): 2720 · Rudder Control System
- Part: Solenoid
- Part number: 717
- Part serial: 8536
- Condition: Inoperative
- Location: Rudder
- Part time: 1,185 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A RUDDER BOOST TEST THE RT RUDDER PEDAL, REMAINED AT FULL DEFLECTION EVEN WITH THE ENGINES AT IDLE.  BY TURNING THE SYSTEM OFF BOTH PDEALS WOULD RETURN TO CENTER.  IF THE SYSTEM FAILED ON FINAL AND OR DURING TAKE OFF THE END RESULT COULD BE DEVASTATING.
